# SDR UALA2012071803895

- Difficulty date: July 17, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,208 hours, 13,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 752213
- Part serial: 82
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SECOND DIGIT ON LEFT VHF(LEFT DISPLAY) IS MISSING BOTTOM LINE.
